Louisiana, 2013Hail and Damaging Winds in Louisiana, March 31, 2013
March 31, 2013 · NWS SHV · 25 events in 14 counties and zones
A line of severe thunderstorms developed during the predawn hours across Eastern Oklahoma and North Central Texas. This line of convection became a broken squall line and moved rapidly from northwest to southeast across the region on Easter Sunday.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $485,000
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms developed during the predawn hours across Eastern Oklahoma and North Central Texas. This line of convection became a broken squall line and moved rapidly from northwest to southeast across the region on Easter Sunday. This line of severe thunderstorms produced widespread wind damage, along with some spotty hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 31, 8:54 AM CST, 41 minutes earlier.
Area forecast discussion, Mar 31, 8:54 AM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 AM CDT SUN MAR 31 2013
.DISCUSSION...
SEVERE THUNDERSTORM WARNING 71 NOW IN EFFECT FOR ALL OF
LOUISIANA...AND PORTIONS OF SOUTHERN ARKANSAS AND EAST TEXAS
THROUGH 7 PM. FOR THIS UPDATE...WENT AHEAD AND TRIMMED SOUTHEAST
OKLAHOMA AND PORTIONS OF NORTHEAST TEXAS FROM SEVERE THUNDERSTORM
WATCH 70. MAIN AXIS OF CONVECTION ALONG A LINE FROM HOPE ARKANSAS TO
LINDALE TEXAS CONTINUING TO MOVE SOUTHEAST. MAIN THREAT CONTINUES
TO BE LARGE HAIL AND DAMAGING WINDS...HOWEVER RECENT RADAR TRENDS
INDICATES SIGNS OF ROTATION WITHIN EMBEDDED CELLS. /05/
&&
.AVIATION...
A LINE OF INTENSE STORMS IS MOVG TO SE AT 40 MPH...AND WILL REACH
THE KTYR...KGGG...AND KSHV TERMINALS BTWN 15 TO 1630Z. WINDS OF 30
TO 40 KTS EXPECTED ALONG LEADING EDGE OF STORMS...WITH 50 TO 60 KTS
POSSIBLE...IN ADDITION TO IFR CONDITIONS IN HEAVY RAIN AND POSSIBLE
HAIL. KMLU...KELD...AND KLFK...WILL SEE STORMS AFTER 16Z. IN THE
MEANTIME...MVFR CIGS WILL PREVAIL...WITH TEMPO HIGH IFR CIGS AND
PATCHY FOG. FOLLOWING PASSAGE OF STORMS...EXPECT MOSTLY LOW VFR CIGS
IN LINGERING SHOWERS...AND WINDS BECMG NORTH 10 TO 15 KTS./VII/
&&
.PREV DISCUSSION... /ISSUED 410 AM CDT SUN MAR 31 2013/
DISCUSSION...
ACTIVE WEATHER PATTERN TO CONTINUE THROUGH MID WEEK. FOR TODAY...
A STRONG SHORT WAVE IN NORTHWEST FLOW ALOFT WAS BEARING DOWN ON
WESTERN OKLAHOMA AND NORTHWEST TEXAS. SHOWERS AND STRONG
THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF HIS FEATURE AS IT
DIVES SOUTHEAST THIS MORNING AND SHOULD REACH THE NORTHWEST
PORTION OF THE CWA BY MID MORNING. COULD SEE SEVERE STORMS DEVELOP
OVER EAST TEXAS INTO NORTH LOUISIANA AS TEMPERATURES INCREASE BY
LATE MORNING AND MLCAPE VALUES EXCEED 1000 J/KG. THE SYSTEM SHOULD
BE EAST OF THE CWA AROUND 00Z THIS EVENING. A COLD FRONT WILL
FOLLOW THIS SYSTEM...HOWEVER...WITH MOSTLY ZONAL FLOW ALOFT...THE
FRONT LOOKS LIKE IT WILL STALL...POSSIBLY NEAR INTERSTATE 20.
WITH DRY AIR FILTERING INTO THE AREA FOLLOWING THE SHORT WAVE...
THE CHANCE OF ADDITIONAL PRECIPITATION LOOKS SMALL THROUGH MONDAY
NIGHT. ON TUESDAY A SHIFT IN UPPER PATTERN TO A MORE SOUTHWEST
FLOW WILL ALLOW MOISTURE TO SPREAD BACK INTO THE REGION...OVERRIDING
COOLER SURFACE AIR...SETTING UP AN ISENTROPIC RAIN EVENT. EXPECT
PERIODS OF RAIN TO BEGIN TUESDAY...CONTINUING UNTIL THE UPPER
TROUGH SHIFTS EAST OF THE REGION DURING THE DAY THURSDAY. MODELS
ARE STILL IN FAIRLY GOOD AGREEMENT WITH THE PROGRESSION OF EVENTS
WITH THE ECM SLIGHTLY SLOWER. HOWEVER...WILL STILL GRADUALLY END
THE RAIN FROM WEST TO EAST THURSDAY. DRY AIR TO FOLLOW THE TROUGH...
WITH A WARM UP EXPECTED TO BEGIN FRIDAY.
TEMPERATURES WILL REMAIN FAIRLY MILD UNTIL THE COLD AIR ARRIVES.
LOOKS LIKE A TIGHT TEMPERATURE GRADIENT WILL SET UP TUESDAY...
NEAR INTERSTATE 20 AND IT WILL BE WEDNESDAY BEFORE ALL OF THE CWA
COOLS. HIGHS WILL FALL INTO THE 50S ACROSS MOST OF THE FOUR STATE
REGION WEDNESDAY AND THURSDAY BUT SHOULD WARM BACK INTO THE 70S
FRIDAY.
AVIATION...
LOW STRATUS IS EXPANDING NORTHWARD AND SHOULD BE AFFECTING MOST OF
THE TAF SITES AT THE START OF THE 12Z TAF PERIOD. ANY LOW VSBYS DUE
TO FOG SHOULD IMPROVE BY MID MORNING AND CIGS MAY LIFT SLIGHTLY BUT
MVFR CONDITIONS ARE EXPECTED TO PREVAIL FOR MUCH OF THE PERIOD.
CONVECTION CURRENTLY ONGOING ALONG AND NORTH OF I-40 IN WRN OK AHEAD
OF AN APPROACHING COLD FRONT IS EXPECTED TO REACH THE AREA BY THIS
AFTERNOON. IN ADDITION...REDEVELOPMENT OF SCT CONVECTION WILL BE
POSSIBLE JUST ABOUT ANYWHERE DUE TO LEFT OVER BOUNDARIES FROM TSTMS
THAT HAVE ALREADY OCCURRED OVER THE PREVIOUS 24 HOURS.
THUS...WIDESPREAD CONVECTION WILL LIKELY IMPACT ALL OF THE TAF SITES
AT SOME POINT OVER THE NEXT 24 HOURS. SHWRS/TSTMS SHOULD GRADUALLY
END FROM NW TO SE NEAR THE END OF THE TAF PERIOD AS THE COLD FRONT
MOVES ACROSS THE AREA. /09/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 57 76 57 69 / 70 30 10 20 60
MLU 72 56 76 52 69 / 70 30 10 10 50
DEQ 71 49 73 52 56 / 70 10 10 40 60
TXK 70 54 77 54 61 / 70 20 10 30 60
ELD 70 53 77 49 62 / 70 20 10 20 60
TYR 75 57 77 59 69 / 70 20 10 30 60
GGG 75 56 77 58 70 / 70 20 10 20 60
LFK 77 60 79 61 73 / 70 30 10 20 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
05/07
Hazardous weather outlook, Mar 31, 4:10 AM CST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 AM CDT SUN MAR 31 2013
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-311700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
510 AM CDT SUN MAR 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT...
A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE FOUR
STATE REGION TODAY. SOME OF THE STORMS MAY BECOME SEVERE. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TODAY
In the hours before
Local storm report, Mar 31, 8:51 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM HAIL WAKE VILLAGE 33.42N 94.11W
03/31/2013 M1.00 INCH BOWIE TX LAW ENFORCEMENT
&&
EVENT NUMBER SHV1300046
ELEVENLocal storm report, Mar 31, 8:54 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
954 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM TSTM WND DMG MAUD 33.33N 94.34W
03/31/2013 BOWIE TX LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER SHV1300047
ELEVENLocal storm report, Mar 31, 9:03 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG ATLANTA 31.81N 92.74W
03/31/2013 WINN LA TRAINED SPOTTER
TREES DOWN...ONE ON A HOUSE AND ONE ON A CAR
&&
EVENT NUMBER SHV1300048
ELEVENLocal storm report, Mar 31, 9:07 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1007 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND DMG ATLANTA 33.12N 94.16W
03/31/2013 CASS TX TRAINED SPOTTER
TREES DOWN...ONE ON A HOUSE AND ONE ON A CAR
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER SHV1300048
ELEVENLocal storm report, Mar 31, 9:10 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1010 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL LONGVIEW 32.52N 94.76W
03/31/2013 E1.00 INCH GREGG TX AMATEUR RADIO
&&
EVENT NUMBER SHV1300049
09Local storm report, Mar 31, 9:16 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1016 AM CDT SUN MAR 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM TSTM WND GST 1 S LAKEPORT 32.39N 94.71W
03/31/2013 M66 MPH GREGG TX ASOS
KGGG ASOS
&&
EVENT NUMBER SHV1300050
09Thunderstorm Wind, Caddo
- When
- March 31, 9:35 AM CST
- Where
- Caddo County, 1.88 mi WNW of Conn
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.590, -93.800
Trees were downed at Hwy. 71 and Mooringsport Road east of Blanchard, Louisiana.
Thunderstorm Wind, Caddo
- When
- March 31, 9:39 AM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.470, -93.800
Trained Spotter estimated a thunderstorm wind gust near 70 mph near the intersection of U.S. 71 and Old Mooringsport Road in far Northern Shreveport.
Thunderstorm Wind, Caddo
- When
- March 31, 9:40 AM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 32.470, -93.800
A large tree was blown down on a home on Dodd Street. Other trees were downed on powerlines on Wesley Street and another was blown onto Truett Street.
Thunderstorm Wind, Bossier
- When
- March 31, 9:45 AM CST
- Where
- Bossier County, 0.58 mi W of Adner
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Public
- Coordinates
- 32.570, -93.610
Trees were downed onto two homes near Dogwood Trail and Heatherbrook Drive. Another tree fell on a home in the Dogwood Subdivision. Some mailboxes were blown down and at least 5 trees were uprooted.
Thunderstorm Wind, Caddo
- When
- March 31, 9:45 AM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $300,000
- Reported by
- Broadcast Media
- Coordinates
- 32.470, -93.800
A large tree fell onto an apartment building at the Old Salem Apartments on Pines Road. Trees were also downed onto cars at the Shirewood Apartments. Numerous other reports of trees downed onto homes and automobiles were also received across Shreveport.
Thunderstorm Wind, Caddo
- When
- March 31, 9:47 AM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 32.470, -93.800
Wind gust of 59 mph was recorded near Northwood High School in North Shreveport.
Thunderstorm Wind, Bossier
- When
- March 31, 9:50 AM CST
- Where
- Bossier County, 0.58 mi E of Fosters
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 32.520, -93.660
A large pecan limb fell and pierced the roof and carport of a home on Glen Street in the Shady Grove Subdivision of Bossier City, Louisiana.
Thunderstorm Wind, Claiborne
- When
- March 31, 9:53 AM CST
- Where
- Claiborne County, 0.9 mi NE of Homer
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.790, -93.060
Several trees were downed in and near Homer, Louisiana.
Thunderstorm Wind, Webster
- When
- March 31, 10:00 AM CST
- Where
- Webster County, Minden
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.620, -93.280
Numerous trees were downed across the entire parish.
Thunderstorm Wind, Bienville
- When
- March 31, 10:10 AM CST
- Where
- Bienville County, 2.43 mi WSW of Taylor
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.540, -93.160
Several trees were downed including one which fell across Interstate 20 west of Gibsland, Louisiana.
Thunderstorm Wind, De Soto
- When
- March 31, 10:15 AM CST
- Where
- De Soto County, 1.17 mi E of Mansfield
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.030, -93.700
Numerous trees were downed across the entire parish.
Hail, De Soto
- When
- March 31, 10:15 AM CST
- Where
- De Soto County, 3.87 mi SSW of Gloster
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.130, -93.850
Hail was reported 4 miles to the northwest of Grand Cane.
Thunderstorm Wind, De Soto
- When
- March 31, 10:15 AM CST
- Where
- De Soto County, 3.87 mi SSW of Gloster
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.130, -93.850
Large tree limbs were downed northwest of Grand Cane, Louisiana.
Thunderstorm Wind, Bienville
- When
- March 31, 10:23 AM CST
- Where
- Bienville County, Ringgold
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.330, -93.280
Several trees were downed.
Thunderstorm Wind, Sabine
- When
- March 31, 10:35 AM CST
- Where
- Sabine County, 3 mi NNW of Loring
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.640, -93.640
Several trees were downed in Zwolle, Louisiana.
Thunderstorm Wind, Lincoln
- When
- March 31, 10:36 AM CST
- Where
- Lincoln County, 0.9 mi NW of Ruston
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.530, -92.640
Numerous trees were downed in and near the city of Ruston, Louisiana.
Thunderstorm Wind, Jackson
- When
- March 31, 11:00 AM CST
- Where
- Jackson County, 0.9 mi SE of Jonesboro
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.240, -92.710
Numerous trees were downed across the entire parish.
Thunderstorm Wind, Sabine
- When
- March 31, 11:05 AM CST
- Where
- Sabine County, 0.59 mi E of Many
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.570, -93.470
The roof was partially removed from a home in Many, Louisiana.
Thunderstorm Wind, Natchitoches
- When
- March 31, 11:15 AM CST
- Where
- Natchitoches County, 1.36 mi WSW of Natchitoches
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.760, -93.100
Powerlines and trees were downed in the city of Natchitoches, Louisiana.
Thunderstorm Wind, Sabine
- When
- March 31, 11:15 AM CST
- Where
- Sabine County, 2.24 mi NE of Florien
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.470, -93.440
Powerlines were downed on Hwy. 118 between Florien and Mount Carmel.
Thunderstorm Wind, Winn
- When
- March 31, 11:25 AM CST
- Where
- Winn County, 0.59 mi W of Winnfield
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.920, -92.640
Numerous trees were downed across the entire parish.
Thunderstorm Wind, Caldwell
- When
- March 31, 11:50 AM CST
- Where
- Caldwell County, 0.59 mi E of Grayson
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.050, -92.110
Several trees were downed along Hwy. 850 near Grayson, Louisiana.
Hail, Grant
- When
- March 31, 11:55 AM CST
- Where
- Grant County, 0.91 mi SE of Montgomery
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 31.660, -92.890
Thunderstorm Wind, Grant
- When
- March 31, 12:01 PM CST
- Where
- Grant County, Dry Prong
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.580, -92.530
Numerous trees were downed across the entire parish. Several parish roads were blocked by fallen trees.
Thunderstorm Wind, La Salle
- When
- March 31, 12:10 PM CST
- Where
- La Salle County, 0.69 mi N of Jena
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.690, -92.130
Numerous trees were downed across the entire parish.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Virginia, March 31, 20133 deaths · 25 injured · $500,000 · 1 event
- Hail in Texas, March 31, 20131 injured · $6.6 million · 4.25 in hail · 10 events
- Hail and Damaging Winds in Texas, March 31, 2013$70,000 · 1.5 in hail · 30 events
- Hail and Damaging Winds in Texas, March 31, 2013$65,000 · 1.75 in hail · 23 events
- Hail in Georgia, March 31, 2013$129,000 · 1.75 in hail · 3 events
- Hail in Texas, March 31, 20132.75 in hail · 33 events
- Damaging Winds in Louisiana, March 31, 2013$35,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Mississippi, March 31, 2013$31,000 · 50 kt wind · 5 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$22,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Louisiana, March 31, 2013$14,000 · 50 kt wind · 6 events
- Hail and Damaging Winds in Georgia, March 31, 2013$13,000 · 55 kt wind · 5 events
- Hail and Damaging Winds in Texas, March 31, 2013$5,000 · 1.25 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 434301, 434312, 434314, 434315, 434316, 434318, 434319, 434595, 434320, 434549, 434551, 434552, 434554, 434556, 434573, 434576, 434577, 434578, 434582, 434585, 434586, 434589, 434591, 434592, 434593.